# SDR ASAA2013072295659

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 1,630 hours, 526 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  PWS FAIL AND WXR FAIL MASSAGES IN FLIGHT.  ACFT GROUNDED. PERFORMED WXR OPS TEST.  TEST PASS REF MM 34-43-00.  NO HISTORY PAST 90 DAYS.  ACFT GOOD FOR SERVICE.
